English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation

Benner, P., Stillfjord, T., & Trautwein, C. (2022). A Linear Implicit Euler Method for the Finite Element Discretization of a Controlled Stochastic Heat Equation. IMA Journal of Numerical Analysis, 42(3), 2118 -2150. doi:10.1093/imanum/drab033.

Item is

Files

show Files
hide Files
:
2006.05370.pdf (Preprint), 349KB
Name:
2006.05370.pdf
Description:
File downloaded from arXiv at 2020-06-11 10:18
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
benner_3237227.pdf (Publisher version), 750KB
Name:
benner_3237227.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© The Author(s) 2021. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved. This is an Open Access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author           
Stillfjord, Tony2, Author
Trautwein, Christoph3, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Lund University, ou_persistent22              
3Friedrich Schiller University Jena, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2020-06-092022
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1093/imanum/drab033
arXiv: 2006.05370
URI: http://arxiv.org/abs/2006.05370
Other: data_escidoc:3237227
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IMA Journal of Numerical Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: London : Academic Press
Pages: - Volume / Issue: 42 (3) Sequence Number: - Start / End Page: 2118 - 2150 Identifier: ISSN: 0272-4979